Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 79, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Nov 5, 2010, 3:30 PM EDT. It took effect at Nov 6, 2010, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2010, 3:30 PM EDT (19:30 UTC)
- In effect from
- Nov 6, 2010, 12:00 PM EDT
- Expired
- Nov 6, 2010, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
206 WWUS84 KMOB 051930 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 230 PM CDT FRI NOV 5 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT WITH A CONCURRENT SUSTAINED 20 FOOT WIND SPEED OF 15 MPH OR HIGHER... ...A RED FLAG WARNING IS NOW IN EFFECT FROM LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON ACROSS THE WESTERN FLORIDA PANHANDLE FOR THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A STRONG AREA OF HIGH PRESSURE WILL CONTINUE TO BUILD IN FROM THE WEST OVER THE WEEKEND. NORTHERLY WINDS WILL KEEP A DRY AND COOL AIR MASS ACROSS THE REGION THROUGH THE WEEKEND. AS A RESULT...RED FLAG WARNINGS AND A FIRE WEATHER WATCH HAVE BEEN ISSUED FOR THE WESTERN FLORIDA PANHANDLE. FLZ001>006-061130- /O.UPG.KMOB.FW.A.0071.101106T1600Z-101106T2300Z/ /O.NEW.KMOB.FW.W.0079.101106T1600Z-101107T0000Z/ /O.CON.KMOB.FW.W.0078.000000T0000Z-101105T2300Z/ /O.CON.KMOB.FW.A.0072.101107T1600Z-101107T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 230 PM CDT FRI NOV 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... A COMBINATION OF BREEZY NORTHERLY WINDS AROUND 15 MPH COMBINED WITH RELATIVE HUMIDITIES SLIGHTLY BELOW 35 PERCENT WILL CONTINUE THROUGH LATE THIS AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES BOTH SATURDAY AND SUNDAY AFTERNOONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
3 follow-up statements
713 WWUS84 KMOB 060006 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 706 PM CDT FRI NOV 5 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FROM LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FROM LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON ACROSS THE WESTERN FLORIDA PANHANDLE FOR THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A STRONG AREA OF HIGH PRESSURE WILL CONTINUE TO BUILD IN FROM THE WEST OVER THE WEEKEND. NORTHERLY WINDS WILL KEEP A DRY AND COOL AIR MASS ACROSS THE REGION THROUGH THE WEEKEND. AS A RESULT... RED FLAG WARNINGS AND FIRE WEATHER WATCHES HAVE BEEN ISSUED FOR THE WESTERN FLORIDA PANHANDLE. FLZ001>006-061615- /O.CON.KMOB.FW.W.0079.101106T1600Z-101107T0000Z/ /O.CON.KMOB.FW.A.0072.101107T1600Z-101107T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 706 PM CDT FRI NOV 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES BOTH SATURDAY AND SUNDAY AFTERNOONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
407 WWUS84 KMOB 061132 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 632 AM CDT SAT NOV 6 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR THE NORTHWEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... .DRY HIGH PRESSURE WILL REMAIN OVER THE SOUTHEAST STATES THROUGH EARLY NEXT WEEK. RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS FOR A LONG DURATION OVER THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON...SUNDAY AFTERNOON AND MONDAY AFTERNOON. FLZ001>006-070345- /O.NEW.KMOB.FW.A.0073.101108T1600Z-101108T2300Z/ /O.CON.KMOB.FW.W.0079.101106T1600Z-101107T0000Z/ /O.CON.KMOB.FW.A.0072.101107T1600Z-101107T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 632 AM CDT SAT NOV 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES THIS AFTERNOON...SATURDAY AFTERNOON AND SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
002 WWUS84 KMOB 061925 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 225 PM CDT SAT NOV 6 2010 ...A RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR THE NORTHWEST FLORIDA PANHANDLE... ...A RED FLAG WARNING WILL BE N EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... ...A RED FLAG WARNING WILL BE IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... .SURFACE HIGH PRESSURE WAS DRIVING A COOL AND DRY AIR MASS ACROSS THE REGION. THIS AIR MASS WILL REMAIN INTO THE FIRST OF THE WEEK WITH LOWEST AFTERNOON HUMIDITY BETWEEN 25 AND 30 PERCENT. AVERAGE DISPERSIONS ON SUNDAY WILL DROP OFF TO FAIR ON MONDAY AS WINDS BECOME LIGHT AND VARIABLE. FLZ001>006-071100- /O.UPG.KMOB.FW.A.0072.101107T1600Z-101107T2300Z/ /O.NEW.KMOB.FW.W.0080.101107T1600Z-101107T2300Z/ /O.UPG.KMOB.FW.A.0073.101108T1600Z-101108T2300Z/ /O.NEW.KMOB.FW.W.0081.101108T1600Z-101108T2300Z/ /O.CON.KMOB.FW.W.0079.000000T0000Z-101107T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 225 PM CDT SAT NOV 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST SUNDAY... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING WILL BE IN EFFECT FROM 10 AM TO 5 PM CST SUNDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO 5 PM CST MONDAY. RELATIVE HUMIDITY'S WILL DROP INTO THE MID TO UPPER TWENTIES THIS AFTERNOON AND AGAIN SUNDAY AND MONDAY AFTERNOONS. BRIEFLY GUSTY WINDS THIS AFTERNOON WILL DIMINISH WITH SUNDAY AND MONDAY AFTERNOON WINDS EXPECTED TO BE LESS THAN 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND DRY GRASSES WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Nov 5, 1:30 PM EDT, 2 hours earlier.
Area forecast discussion, Nov 5, 1:30 PM EDT, 2 hours before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1230 PM CDT FRI NOV 5 2010
.UPDATE...FORECAST ON TRACK. NO UPDATES NEEDED.
/16
&&
.AVIATION...(18Z ISSUANCE)VFR SKIES/VISBYS THROUGH THE FORECAST
UNDER MODERATE NORTHERLY WINDS.
/16
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
UPPER MOBILE...WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 10 AM SUNDAY TO 5 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
RED FLAG WARNING FROM NOON FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...SMALL CRAFT ADVISORY FROM 7 AM FRIDAY TO 7 AM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Nov 5, 6:30 AM EDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 530 AM CDT FRI NOV 5 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-061200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 530 AM CDT FRI NOV 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A FREEZE WATCH REMAINS IN EFFECT FOR THE INLAND COUNTIES OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE. THE COLDEST SPOTS WILL BE OVER INLAND AREAS OF SOUTHEAST MISSISSIPPI. A STRONG NORTHERLY WIND FLOW WILL CONTINUE TO CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. THERE IS AN INCREASED RISK FOR WILDFIRES THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER LIGHT FREEZE WILL BE POSSIBLE SATURDAY NIGHT OVER INLAND AREAS OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE. THERE WILL BE AN INCREASED RISK FOR WILDFIRES THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 7:03 AM EDT | Fire Weather Watch | MOB | 32 hr | |
| Nov 5, 3:45 PM EDT | Freeze Watch | MOB | 24 hr | |
| Nov 5, 3:45 PM EDT | Freeze Warning | MOB | 17 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.